Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Cough with mucus after taking Thyronorm. Watery eyes, stomach pain

I have been taking thyronorm 75mcd for the last five years and at age 70. But everytime I take this tablet caugh is induced which lasts for ten minutes and a substancial amount of white thick mucus is exited. Its very uncomforting ten minutes with watery eyes, pain in stomach etc. Please suggest, thanks Chander Singh email: YYYY@YYYY
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi there
Thanks for your query

The symptoms that you have described can be due to a mild allergy to the medicine. It can also be local triggering of cough reflexes caused by ingestion of the tablet. Since it is causing discomfort and pain in abdomen, it is good to take cough suppressant syrup before taking the thyronorm tablet. You can also try a mild anti-allergic medicine. Another trick that may work is taking the mind off the cough by doing some walking and stretching.
It is always good to get the excessive cough symptoms evaluated by a physician, who may recommend some investigations to rule out concurrent infections.

Hope I addressed your concerns.
Answered: Sun, 24 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor